# SDR DALA13069123233

- Difficulty date: December 12, 2013
- Submitted: December 14, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 66 TO 68 Y-1292 - Y-1162.   REPLACED FLOOR SUPPORT IAW SRM A320 51-72-11 AND DWG NR D53472000.
